A case of levetiracetam induced bullous pemphigoid


KARADAĞ A. S. , Bilgili S., Calka O., Onder S., Kösem M., Burakgazi Dalkilic E.

CUTANEOUS AND OCULAR TOXICOLOGY, vol.32, no.2, pp.176-178, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.3109/15569527.2012.725444
  • Title of Journal : CUTANEOUS AND OCULAR TOXICOLOGY
  • Page Numbers: pp.176-178

Abstract

Bullous pemphigoid is a chronic, acquired autoimmune skin disease. Certain drugs such as furosemide, penicillins, sulfonamides, ciprofloxacins, penicillamines, angiotensin converting enzyme inhibitors, chloroquine, and phenacetin were reported to cause bullous pemphigoid. This is a case report of a 70-year-old female, who presented with the formation of diffuse cutaneous blister in month after starting to use levetiracetam. Dermatological exam and histopathological findings were consistent with bullous pemphigoid. To the best of our knowledge this is the first case of bullous pemphigoid in the literature associated with levetiracetam use.